Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 2, Pages 303–309 (Mi zvmmf2450)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The theory of non-stationary ion-acoustic waves in a non-magnetized plasma

Yu. D. Pletner

Moscow

Full text: PDF file (739 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:2, 247–252

Bibliographic databases:
UDC: 517.958:532.59
MSC: Primary 76X05; Secondary 35Q35
Received: 19.08.1993

Citation: Yu. D. Pletner, “The theory of non-stationary ion-acoustic waves in a non-magnetized plasma”, Zh. Vychisl. Mat. Mat. Fiz., 35:2 (1995), 303–309; Comput. Math. Math. Phys., 35:2 (1995), 247–252

Citation in format AMSBIB
\Bibitem{Ple95}
\by Yu.~D.~Pletner
\paper The theory of non-stationary ion-acoustic waves in a non-magnetized plasma
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 2
\pages 303--309
\mathnet{http://mi.mathnet.ru/zvmmf2450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1319811}
\zmath{https://zbmath.org/?q=an:0842.76094}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 2
\pages 247--252
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RE78600011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2450
  • http://mi.mathnet.ru/eng/zvmmf/v35/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Al'shin, Yu. D. Pletner, A. G. Sveshnikov, “Solvability of the transient analogue of the Lavrent'ev–Sedov–Keldysh problem for the ion-acoustic wave equation”, Comput. Math. Math. Phys., 37:12 (1997), 1474–1479  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:197
    Full text:73
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021